On degree theory for quasilinear elliptic equations with natural growth conditions

Marco Degiovanni, Stefano Almi

Risultato della ricerca: Contributo in libroChapter

Abstract

We show how the degree for maps of class (S)+ can be used to define, by a suitable approximation technique, a degree for quasilinear elliptic equations with natural growth conditions.
Lingua originaleEnglish
Titolo della pubblicazione ospiteRecent Trends in Nonlinear Partial Differential Equations II: Stationary Problems
Pagine1-20
Numero di pagine20
DOI
Stato di pubblicazionePubblicato - 2013

Serie di pubblicazioni

NomeCONTEMPORARY MATHEMATICS

Keywords

  • DEGREE THEORY
  • ELLIPTIC EQUATIONS
  • EQUAZIONI ELLITTICHE
  • TEORIA DEL GRADO

Fingerprint Entra nei temi di ricerca di 'On degree theory for quasilinear elliptic equations with natural growth conditions'. Insieme formano una fingerprint unica.

Cita questo